# SDR R61A20120031

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 16,702 hours, 12,756 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R2 DOOR WAS HARD TO ARM.  MAINTENANCE FOUND THE ARM/DISARM CABLE WAS BROKEN AND REPLACED IT IAW EMB AMM, OPS CHECK GOOD.
